# SDR RAIA960825

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Heat
- Part number: 49380
- Condition: Failed
- Location: Nr 1
- Part time: 3,700 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7408 - CAPTAINS PITOT HEAT FAULTED.  UNABLE TO DEFER DUE TO THUNDERSTORMS.  MAINTENANCE REPLACED THE NR 1 PITOT TUBE.  (M)
